TITLE

Fermionic covariant prolongation structure theory for multidimensional super nonlinear evolution equation

AUTHOR(S)
Yan, Zhao-Wen; Li, Min-Li; Wu, Ke; Zhao, Wei-Zhong
PUB. DATE
March 2013
SOURCE
Journal of Mathematical Physics;Mar2013, Vol. 54 Issue 3, p033506
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The fermionic covariant prolongation structure theory is investigated. We extend the fermionic covariant prolongation structure technique to the multidimensional super nonlinear evolution equation and present the fermionic covariant fundamental equations determining the prolongation structure. Furthermore, we investigate a (2+1)-dimensional super nonlinear Schrödinger equation and analyze its integrability by means of this prolongation structure technique. We derive its Lax representation and Bäcklund transformation. Moreover, we present a solution of this multidimensional super integrable equation.
ACCESSION #
86446981

 

Related Articles

  • Nonlinear evolution of the modulational instability. Goldstein, P. P.; Rozmus, W. // Physics of Fluids B: Plasma Physics;Jan90, Vol. 2 Issue 1, p44 

    The Ritz variational method has been applied to the nonlinear Schrödinger equation to construct a model for the nonlinear evolution of the modulational instability. The spatially periodic trial function was chosen in the form of a combination of Jacobian elliptic functions, with the...

  • Category of nonlinear evolution equations, algebraic structure, and r-matrix. Qiao, Zhijun; Cao, Cewen; Strampp, Walter // Journal of Mathematical Physics;Feb2003, Vol. 44 Issue 2, p701 

    In this paper we deal with the category of nonlinear evolution equations (NLEEs) associated with the spectral problem and provide an approach for constructing their algebraic structure and r-matrix. First we introduce the category of NLEEs, which is composed of various positive order and...

  • Some soliton solutions for the quadratic bundle. Vaklev, Y. S. // Journal of Mathematical Physics;Dec92, Vol. 33 Issue 12, p4111 

    An explicit form of the N-soliton solutions related to the auxiliary linear problem of the quadratic bundle of a special kind is obtained. A recipe to find their gauge equivalent solutions is given. It is shown that the additional reduction of the potential is sufficient but not necessary. The...

  • A hierarchy of nonlinear evolution equations and finite-dimensional involutive systems. Qiao, Zhijun // Journal of Mathematical Physics;Jun94, Vol. 35 Issue 6, p2971 

    A spectral problem and an associated hierarchy of nonlinear evolution equations are presented in this article. In particular, the reductions of the two representative equations in this hierarchy are given: one is the nonlinear evolution equation rt=-αrx-2iαβ|r2|r which looks like the...

  • Fermionic covariant prolongation structure theory for supernonlinear evolution equation. Cheng, Ji-Peng; Wang, Shi-Kun; Wu, Ke; Zhao, Wei-Zhong // Journal of Mathematical Physics;Sep2010, Vol. 51 Issue 9, p093501 

    We investigate the superprincipal bundle and its associated superbundle. The super(nonlinear)connection on the superfiber bundle is constructed. Then by means of the connection theory, we establish the fermionic covariant prolongation structure theory of the supernonlinear evolution equation. In...

  • Multicomponent NLS-Type Equations on Symmetric Spaces and Their Reductions. Gerdjikov, V. S.; Grahovski, G. G.; Kostov, N. A. // Theoretical & Mathematical Physics;Aug2005, Vol. 144 Issue 2, p1147 

    We analyze the fundamental properties of models of the multicomponent nonlinear Schrodinger (NLS) type related to symmetric spaces and construct new types of reductions of these systems. We briefly describe the spectral properties of the Lax operators L, which in turn determine the corresponding...

  • Nonlinear evolution of Alfvén waves in a finite beta plasma. Som, B. K.; Dasgupta, Brahmananda; Patel, V. L.; Gupta, M. R. // Physics of Fluids B: Plasma Physics;Dec89, Vol. 1 Issue 12, p2340 

    A general form of the derivative nonlinear Schrödinger (DNLS) equation, describing the nonlinear evolution of Alfvén waves propagating parallel to the magnetic field, is derived by using two-fluid equations with electron and ion pressure tensors obtained from Braginskii [in Reviews of...

  • A hierarchy of nonlinear evolution equations, its bi-Hamiltonian structure, and finite-dimensional integrable systems. Engui, Fan; Fan Engui; Hongqing, Zhang; Zhang Hongqing // Journal of Mathematical Physics;Apr2000, Vol. 41 Issue 4 

    An isospectral problem and the associated hierarchy of nonlinear evolution equations is presented. As a reduction, a new generalized nonlinear Schro¨dinger equation is obtained. It is shown that the hierarchy possesses bi-Hamiltonian structure and is integrable in Liouville sense. Moreover,...

  • The transmission characteristics under the influence of the fifth-order nonlinearity management. Xiujun He; Kang Xie // Optica Applicata;2012, Vol. 42 Issue 1, p103 

    Starting with the nonlinear Schrödinger (NLS) equation, we have derived the evolution equations for the parameters of soliton pulse with propagation distance in optical fibers, taking into consideration the combined effect of second-order dispersion and the fifth-order nonlinearity by means...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics